On the Impulsive Boundary Value Problems for Nonlinear Hamiltonian Systems
No Thumbnail Available
Date
2016
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Wiley
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this work, we deal with two-point boundary value problems for nonlinear impulsive Hamiltonian systems with sub-linear or linear growth. A theorem based on the Schauder fixed point theorem is established, which gives a result that yields existence of solutions without implications that solutions must be unique. An upper bound for the solution is also established. Examples are given to illustrate the main result. Copyright (C) 2016 John Wiley & Sons, Ltd.
Description
Keywords
impulsive Hamiltonian system, eigenvalue, completely continuous operator, Schauder fixed point thorem
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
39
Issue
15
Start Page
4496
End Page
4503